# SDR CHQA200500071

- Difficulty date: April 4, 2005
- Submitted: April 5, 2005
- Operation: Air carrier
- Aircraft: N976RP
- Make and model: Emb EMB-145MP
- Aircraft serial: 145322
- Aircraft time: 10,564 hours, 9,347 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT IS INOP OVER RIGHT HAND WING.  REMOVED AND REPLACED EMERGENCY LIGHT BULB OVER RIGHT HAND WING FAIRING IAW EMB 145 MM 33-50-10.  OPS CHECK GOOD AT THIS TIME AND DATE.
